MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; OPTICLOSE ESSENTIAL ADHESIVE, 0.55ML

MEDLINE INDUSTRIES LP; OPTICLOSE ESSENTIAL ADHESIVE, 0.55ML
Catalog Number MSC091040H
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Rash (2033)
Date of Event 12/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) in an or surgery, the product was being used when being applied to a surgical closure in the or.The patient experienced a rash as a reaction.
 
Additional Manufacturer Narrative
According to the facility on (b)(6) in an or surgery, the product was being used when being applied to a surgical closure in the or.The patient experienced a rash as a reaction.After the issue was noted, antibiotics were needed.The patient seems to be recovering with antibiotics.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Common Device Name
OPTICLOSE ESSENTIAL ADHESIVE, 0.55ML
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21731520
Report Number1417592-2025-00149
Device Sequence Number4147829
Product Code MPN
UDI-Device Identifier10884389953044
UDI-Public10884389953044
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/28/2025
Device Catalogue NumberMSC091040H
Device Lot NumberP00231136
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Initial Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexFemale
Patient Weight78 KG